# SDR VTZA97280

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39940B2236
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAD/BGM - FLT 6248 - DURING CRUISE AT 1830 HOURS ON 5-15-97, MADE A SCHEDULED LANDING AT BGM WITH ONE DISCREPANCY WHICH WAS FIRST OFFICER'S ASI FAILED IN FLIGHT.  AIRCRAFT WENT TO THE GATE AT BGM WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED ASI, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
